Uncertainty propagation in CFD using polynomial chaos decomposition

この論文をさがす

著者

    • KNIO O. M.
    • Department of Mechanical Engineering, The Johns Hopkins University
    • LE MAITRE O. P.
    • Universite d'Evry Val d'Essonne, CEMIF and Laboratoire d'Informatique pour la Mecanique et les Sciences de l'Ingenieur, LIMSI-CNRS

収録刊行物

  • Fluid dynamics research  

    Fluid dynamics research 38(9), 616-640, 2006-11-01 

参考文献:  49件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018301201
  • NII書誌ID(NCID)
    AA10686129
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    01695983
  • データ提供元
    CJP書誌 
ページトップへ